We show that for every ordinal notation \xi of a nonzero computable ordinal, there exists a Sigma_\xi—computable family which up to equivalence has exactly one Friedberg numbering, which does not induce the least element in the corresponding Rogers semilattice.

Serikzhan A., B., Mustafa, M., & Sorbi, A. (2015). Friedberg numberings in the Ershov hierarchy. ARCHIVE FOR MATHEMATICAL LOGIC, 54(1-2), 59-73 [10.1007/s00153-014-0402-y].

Friedberg numberings in the Ershov hierarchy

SORBI, ANDREA
2015

Abstract

We show that for every ordinal notation \xi of a nonzero computable ordinal, there exists a Sigma_\xi—computable family which up to equivalence has exactly one Friedberg numbering, which does not induce the least element in the corresponding Rogers semilattice.
File in questo prodotto:
File Dimensione Formato  
Friedberg_BMS.pdf

non disponibili

Descrizione: Articolo unico
Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 331.87 kB
Formato Adobe PDF
331.87 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/948442